... thought I was having panic attacks. So I went to my doctor and she put me on Ativan .5 mg and on Zoloft 50mg. Well I I took them for a few days nothing changed still having panic attacks so I thought stopping my seroquel cold turkey would be a good idea. Bad idea! I was up all night long I started to run a fever, cold chills, chest pains, headache; I felt like crap. All of the sudden I had this fearful attack(panic attack I think) I hit the floor with heat pains my husband called 911 they took me there and put me on valium 5mg as needed. When I it home I took the Valium I felt great I was finally able to relax with my family and watch movie. All of the sudden I went numb my chest was hurting I thought I was either having a heart attack or having an allergic reaction to the Valium so in panic I went and tried to throw it up once again my husband called 911. When they got here they checked my vitals and said I was fine tol I told them I quit taking my seroquel cold turkey. They said I was having side effects. So I went about 4 or 5 in the afternoon and took my seroquel and I eventually went to sleep. This morning I woke up with my heart racing I felt an attack coming so I took my Valium but I feel swollen my face feels big as well as my hands and kinda numb. Idk what to do. I'm 18. Is the swelling and numbness normal to retaking my seroquel or is it from my Valium? Please help I'm scared!
Kinda difficult to say whether you are reacting to the Valium or still having side effects from stopping the Seroquel. How long has it been since you stopped the Seroquel? How many days have you been on the valium? Are still taking the Ativan and the Zoloft? I really recommend you speak to your doctor to help sort this out.
It's unlikely,I think,for indiviuals to have severe withdrawal symptoms from any meds when they are used and taken for a short time as in yours case !
However, Seroquel,quetiapine,comes in various degrees of mgs.There are 25mg,100mg,200mg,and 300mg of quetiapine;and for so your doc should have started you with lower dose and then titration up to the target dose comes in later time,lets say within 2weeks or so.It is said that one ought to start as follow:50mg for couple days,then 100mg again for couple days and so on.And for that reason I believe you got knock out by the high strength at once of the mg of quetiapine!
I would strongly suggest for you to have a physical check up first,and then psychological evaluation.I don't want to worry you much though.Many patients go through even worse conditions than yours..I do wish you recovery soon,and good luck.ace_rick
Wow, this is a hard one. It is hard to tell what is causing your symptoms. Get ahold of your doctor tomorrow first thing and get this sorted out. If you do experience a rash, your tongue starts to swell or you have difficulty breathing... please go to the ER right away. I took Seroquel for only 10 days on low dose and did experience swelling, numbness, felt out of myself. When I stopped cold turkey I had terrible withdrawals- severe anxiety, shakiness, numbness in my hands, headache and chills, so I guess it is possible that Seroquel could have produced some withdrawal symptoms... but it might also be the Valium or any of the other new medications you are taking. That is why it is important to see your doctor, as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft - I am on 100 of zolof a day I have on it for 2ys I also take ativan for panic attacks I find
Posted 23 Jun 2010 • 3 answers
Posted 18 Oct 2010 • 8 answers
Posted 31 May 2011 • 3 answers
Posted 31 Jan 2013 • 3 answers
Posted 21 Jun 2016 • 1 answer